# SDR P5CA2018110200339

- Difficulty date: October 29, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,110 hours, 20,931 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL MIGRATION TO CENTER TANK FROM UNKNOWN ORIGIN,  WHEN CENTER PUMPS WERE TURNED ON,  THE CTR LT AND CTR RT FUEL PUMP EICAS MESSAGE DISPLAYED, ORH DIRECTS TO TURN OFF THE PUMPS, NOT ALLOWING FULL USE OF FUEL MIGRATING TO CENTER TANK.  OK FOR SERVICE IAW SERVICE LETTER 767-SL-28-035-A.
